# SDR 07FDEA02249

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON LONGERON 51R STA 1441 TO 1501.   [07-13-07]  FOUND TO BE WITHIN LIMITS IAW MD10-10 SRM 53-00-  01 VOL 1 , ORIGINAL THICKNESS 0.150, MATERIAL LOSS 0.010, REMAINING MATERIAL 0.140.   SAT 1481 - 1521 FOUND TO BE OUT OF LIMITS IAW  MD10-10 SRM 53-00-01 VOL1, MATERIAL   LOSS 0.045, REMAINING MATERIAL 0.105.  FABRICATED LONGERON SECTION IAW DAC DWG A4B7013 REV AC, FABRICATED REPAIR   SPLICE IAW MD10-10 SRM 50-00-01 FIG 9, VOL 1.  INSTALLED REPAIR  IAW MD 10-10 SRM 51-35-01 VOL 2.
